# SDR G1IA20151015001

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N10AH
- Make and model: Lear 35LEAR
- Aircraft serial: 35657
- Aircraft time: 15,019 hours, 10,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FAR 135.415 REPORT, DURING ROUTINE CHECK FLIGHT, WHILE TESTING STAB HEAT, AN ENVIRONMENTAL BURNING SMELL WAS NOTICED AS SOON AS THE STAB HEAT WAS TURNED ON.  SMELL INCREASED SO STAB WAS TURNED OFF & THE SMELL DISAPPEARED.  FLIGHT RETURNED BACK TO BASE WITHOUT FURTHER INCIDENT IN VMC CONDITIONS WITH STAB HEAT REMAINING OFF.  MX INSPECTED SYS, PERFORMED LEAK CHECK OF DUCTS INSIDE PRESS VESSEL WITH NO LEAKS NOTED.  SECURED INSULATION COVERING RT FUSELAGE ANTI-ICE EXIT DUCT & OPERATIONAL CHECK FLIGHT SATISFACTORY.
